# SDR CA100604002

- Difficulty date: May 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 21,328 hours
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON FINAL, ACFT SUFFERED FROM A BIRD STRIKE.  DURING POST FLIGHT INSP CREW REPORTED A SIGNIFICANT STRUCTURAL DAMAGE ABOVE THE RADOME BELLOW THE LT WINDSCREEN.  MX WAS DISPATCHED ON SITE AND CONFIRMED STRUCTURAL DAMAGE AT FUSELAGE STATION (FS)193.00 AND SURROUNDING SKIN.   REPAIR EO (REO) 601R53-11-1915 WAS CARRIED OUT AND THE ACFT FERRIED TO YUL.  PERMANENT REPAIR CURRENTLY IN PROGRESS.
